# SDR SWIA201126601

- Difficulty date: June 24, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 22,989 hours, 19,536 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY LIGHTS ARE OUT.  (FLT 6311)  RE-SECURED LOOSE CONNECTION ON FLOOR LEVEL EMERGENCY LIGHTS AT ROW 6.
